Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Combinatorial topology of an analytic function on the boundary of a disk

Author: Charles J. Titus
Journal: Bull. Amer. Math. Soc. 66 (1960), 489-494
MathSciNet review: 0123008
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. W. Adkisson and Saunders MacLane, Extensions of homeomorphisms on the sphere, Lectures in Topology, University of Michigan Press, 1941, pp. 223-235. MR 5304
  • 2. Constantin Carathéodory, Conformal representation, Cambridge University Press, 1932.
  • 3. H. M. Gehman, On extending a continuous 1-1 correspondence of two plane continuous curves to a correspondence of their planes, Trans. Amer. Math. Soc. vol. 42 1936) pp. 79-86.
  • 4. Emile Picard, Traité d'analyse (2), pp. 310-314.
  • 5. Simion Stoilow, Leçons sur les principes topologiques de la théorie des fonctions analytiques, Paris, Gauthier-Villars, 1956. MR 82545
  • 6. C. J. Titus, A theory of normal curves and some applications, Pacific J. Math. vol. 10 (1960) pp. 1083-1096. MR 114189
  • 7. C. J. Titus, The image of the boundary under a local homeomorphism, Functions of a Complex Variable, University of Michigan Press, 1955, pp. 433-435. MR 69898
  • 8. Hassler Whitney, On regular closed curves in the plane, Compositio Math. 4 (1937), 276–284. MR 1556973
  • 9. G. T. Whyburn, Topological analysis, Princeton University Press, 1958. MR 99642

Additional Information


American Mathematical Society